# SDR USAA2009062491581

- Difficulty date: April 28, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,742 hours, 47,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK ON FORWARD CARGO DOOR INNER SKIN AT CABLE LIGHTENING HOLE.  REPAIRED FORWARD CARGO DOOR INNER SKIN IAW B737 SRM 51-70-13.
